# SDR USAA2012082900028

- Difficulty date: August 1, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D53472104202
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  ELONGATED HOLE ON SEAT TRACK COUPLING AT FR64, Y1292.  REPLACED SEAT TRACK COUPLING AT FR64, Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472831.
